MathSciNet Relay Station
MathSciNet bibliographic data
MR1777347 (2001k:46097) 46L37 (46L60 81T05 81T40)
Böckenhauer, Jens; Evans, David E.; Kawahigashi, Yasuyuki Chiral structure of modular invariants for subfactors. Comm. Math. Phys. 210 (2000), no. 3, 733–784.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement